Remarks on stability of functional equations.
Aequationes mathematicae, Tome 26 (1983), p. 318
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
stability of functional equations, quadratic functionals, approximately convex functions, Jensen's inequality, Banach space, counterexample, Jensen-convex functions
@article{AM2_1983__26_137007,
author = {Piotr W. Cholewa},
title = {Remarks on stability of functional equations.},
journal = {Aequationes mathematicae},
pages = {318--318},
year = {1983},
volume = {26},
zbl = {0563.39007},
url = {http://geodesic.mathdoc.fr/item/AM2_1983__26_137007/}
}
Piotr W. Cholewa. Remarks on stability of functional equations.. Aequationes mathematicae, Tome 26 (1983), p. 318. http://geodesic.mathdoc.fr/item/AM2_1983__26_137007/